# SDR IXXA2022060805

- Difficulty date: April 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Part number: 315T472524
- Part serial: 000092
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG TR AFT METAL RUB STRIP CRACKED FLANGE ON UPPER AFT CORNER OF THE C-DUCT
